MAUDE Adverse Event Report: STERIS Corporation STERIS 5095 Surigical Table; Surgical Table

STERIS Corporation STERIS 5095 Surigical Table; Surgical Table
Model Number 5095 Surigical Table
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that during a patient procedure their 5095 surgical table ¿rolled away¿.No report of injury or procedure delay.
 
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the unit and could not duplicate the reported event.The table was found to be operating properly and returned to service.No repairs were made.Based on the technician¿s discussion with the user facility biomed department, the cause of the reported event was likely attributed to user facility personnel inadvertently unlocking the table.The 5095 surgical table operator manual states, ¿warning personal injury hazard failure to engage the floor locks before placing a patient on or removing from the table or disengaging the floor locks while a patient is on the table during a surgical procedure could result in the table rolling unexpectedly during the procedure.¿ the technician counseled user facility personnel on the proper use and operation of the table, specifically keeping the floor locks engaged.No additional issues have been reported.

Brand Name
STERIS 5095 Surigical Table
Common Device Name
Surgical Table
Manufacturer (Section D)
STERIS Corporation
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS Corporation
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
+1(440)259-7401
MDR Report Key50802787
Report Number1043572-2026-00098
Device Sequence Number13398999
Product Code FQO
UDI-Device Identifier00724995195694
UDI-Public(01)00724995195694(11)250916
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5095 Surigical Table
Device Catalogue NumberST015210002
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/16/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown